Translator Disclaimer
2008 On the existence of positive solutions for a nonlocal elliptic problem involving the $p$-Laplacian and the generalized Lebesgue space $L^{p(x)}(\Omega)$
Francisco Julio S. A. Corrêa, Giovany M. Figueiredo, Francisco Paulo M. Lopes
Differential Integral Equations 21(3-4): 305-324 (2008).

Abstract

In this paper we investigate questions of existence of positive solutions for nonlocal problems. We study a single equation and a system of two equations.

Citation

Download Citation

Francisco Julio S. A. Corrêa. Giovany M. Figueiredo. Francisco Paulo M. Lopes. "On the existence of positive solutions for a nonlocal elliptic problem involving the $p$-Laplacian and the generalized Lebesgue space $L^{p(x)}(\Omega)$." Differential Integral Equations 21 (3-4) 305 - 324, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35115
MathSciNet: MR2484011

Subjects:
Primary: 35J92
Secondary: 35J25, 35J57

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.21 • No. 3-4 • 2008
Back to Top